# SDR SWAA2017042713416

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 30,856 hours, 18,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
